Ruth asks…

PCOS/ Thyroid disorder: How to naturally & internally heal PCOS & Thyroid?

I have excess hair growth and it’s extra course also. I am hoping to find a way to finally reduce my hair growth and the courseness. I am sure other women here understand this concern. I just want to be health but it does also steal some of my self esteem having the extra and stubborn body hair.
I have PCOS and possibly a thyroid disorder. What are the odds my PCOS is really stemming from Thyroid disorder? I am looking for homeopathic remedies for PCOS as well as hormone balancing and maybe any herbs or natural supplements that could help balance whatever is causing my increase of hair on the stomach, chest, and upper thighs. There are other side effects that are really taking a tole in my life and I just really want to be healed. Thank you for any help! I feel like there must be a way to cure this naturally and internally. I am willing to go on a very strict (and I mean VERY strict!) in order to heal and cure these issues Thyroid and PCOS. It’s worth changing my life hard core for a year or two to improve these symptoms for the rest of my life. Mood, hair growth, weight, tiredness, dry skin, anemia…..so on. Thank you.

Helen answers:

PCOS does often happen along w/ Thyroid disorder.

You need testing for ANTIBODIES as well as TSH. TSH ‘norm’ should be .3 – 3 (w/ most feeling best at < 2) but would not matter if antibodies are present. Indicative of Hashimoto’s Autoimmune Thyroiditis…main cause of HypOthyroid & is worse (…OR Graves Disease – HypERthyroid).

WARNING: Doctors seem not to want to find thyroid disease. You may have to go to more than one doctor before you get the right tests, interpretation, and treatment. Best wishes.

Ck these:
http://thyroid.about.com/bio/Mary-Shomon-350.htm
http://www.stopthethyroidmadness.com/
http://www.thyrophoenix.com/index.html

God bless

Mandy asks…

Just started Prozac went off and now i’m feeling so sick :(?

I just started prozac 4 days ago (was taking 20mg) it made me feel HORRIBLE i had almost every single side effect listed on the paper. I felt almost as if i was drunk and didn’t realize what was going on. I called my doctor and she told me to stop taking it. I have been off of it for 2 days but the past two days i am still feeling sick, have a fever, and really bad lower back pain and pressure on my lower stomach, i thought something was really wrong so i went to the doctor again and they tested me for everything and said that i was fine wasn’t a bladder infection or kidney or anything. They think it is still side effects from the medicine, just wondering if anyone else has had this?

Helen answers:

Have you had your thyroid tested (a main cause of depression)? You need testing for ANTIBODIES as well as TSH. TSH ‘norm’ should be .3 – 3 (w/ most feeling best at < 2) BUT…….. Would not matter if antibodies are present. Indicative of Hashimoto’s Autoimmune Thyroiditis…main cause of HypOthyroid & is worse (…OR Graves Disease – HypERthyroid).

WARNING: Doctors seem not to want to find/treat thyroid disease. You may have to go to more than one doctor before you get the right tests, interpretation, and treatment. Best wishes.

Ck these:
http://thyroid.about.com/bio/Mary-Shomon-350.htm
http://www.stopthethyroidmadness.com/
http://www.thyrophoenix.com/index.html

God bless

Richard asks…

Thyroid medicine question?

I have an inflamed thyroid. It’s not huge, about 7 cm, and about 9 months ago it was 5 cm so it is getting bigger. My blood test for my thyroid comes back normal. I am on anti depressants which I heard alter that test, but my doctor gave me Synthroid 25 mg. I took half a pill every other day, with no side effects. I then started taking 25mg once daily and I started a new anti depressant, Wellbutrin, which made me get more anxiety and lightheadedness. I assumed this was from the wellbutrin which I stopped and went back to Prozac. I was switched to Armour thyroid 15mg daily and i still have the anxiety levels and increased sweating, etc. I’m wondering if this means the dose is to high?? I only took a half a t ablet this morning and i have so much swelling in my legs!!
I have no energy, I’m tired all the time.

Helen answers:

“My blood test for my thyroid comes back normal.” then why the meds etc???

You need testing for ANTIBODIES as well as TSH. TSH ‘norm’ should be .3 – 3 (w/ most feeling best at < 2) but would not matter if antibodies are present. Indicative of Hashimoto’s Autoimmune Thyroiditis…main cause of HypOthyroid & is worse (…OR Graves Disease – HypERthyroid).

WARNING: Doctors seem not to want to find thyroid disease. You may have to go to more than one doctor before you get the right tests, interpretation, and treatment. Best wishes.

Ck these:
http://thyroid.about.com/bio/Mary-Shomon-350.htm
http://www.stopthethyroidmadness.com/
http://www.thyrophoenix.com/index.html

God bless

Carol asks…

Hypothyroidism question?

Ever since I had my third child I have been growing little whiskers under my chin. I pluck them but it is a pain in the ass. I have read a lot about hypothyroidism and I have a lot of the symptoms and I have a doctors appointment to be checked out. I was just wondering if the annoying little hairs are a side effect also and if I get on medication will it stop? Thanks

Helen answers:

You need testing for thyroid ANTIBODIES as well as TSH. TSH ‘norm’ should be .3 – 3 (w/ most feeling best at < 2) but would not matter if ANTIBODIES are present. Indicative of Hashimoto’s Autoimmune Thyroiditis (cycles between hyper & hypo at start)…main cause of HypOthyroid & is worse (…OR Graves Disease – HypERthyroid).

WARNING: Doctors seem not to want to find/treat thyroid disease. You may have to go to more than one doctor before you get the right tests, interpretation, and treatment. Best wishes.

Ck these:
http://thyroid.about.com/bio/Mary-Shomon-350.htm
http://www.stopthethyroidmadness.com/
http://www.thyrophoenix.com/index.html
http://thyroid.about.com/cs/newsinfo/l/blguidelines.htm

God bless

Charles asks…

I am dealing with hyperthyrodism at this time and I feel very tired all of the time. please offer advice?

I was recently diagnosed with hyperthyroidism and they are actually giving me Synthroid. Go figure. My doctor said that it is to give my thyroid a rest. Please give me any advice to treat and overcome.

Helen answers:

Find a new doc.. Now.

Hyperthyroid…. When the gland is OVER producing thyroid hormone due to something being wrong… The ‘something’ is usually autoimmune, either Hashimoto’s thyroiditis (which cycles between hyPER and hyPO until the antibodies destroy the gland completely) or Grave’s disease, where antibodies trigger the thyroid gland to over produce, period.

Adding MORE thyroid hormone by way of giving you Synthetic T4 is NOT going to do anything to help reduce your hyPERthyroid symptoms..

You NEED to get the hyper state stopped.. Reversed.. And then, if needed add back thyroid hormone if the gland is backed off too far…

This doc is absolutely clueless in what he is doing and it’s making your condition worse, not better.

In addition to that.. If you remain in a hyper state too long ( and that varies on how severe the hyper state becomes and it’s stresses to the body) your treatment options are reduced from 3 (antithyroid medication, survery, RAI) to only one, RAI (which has the longest list of side effects both long and short term).

Don’t let this doc ‘neglect’ into losing your options and being forced into the one that is easiest for him, and potentially the most harmful to you.

To put this in perspective…. If you got a sunburn bad enough to peel skin.. Would you want to go sit in a sauna while wearing a pair of long johns??

Powered by Yahoo! Answers